Revista Matemática Iberoamericana


Full-Text PDF (396 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 4, 1985, pp. 79–83
DOI: 10.4171/RMI/19

Published online: 1985-12-31

A Convolution Inequality Concerning Cantor-Lebesgue Measures

Michael Christ[1]

(1) University of California, Berkeley, USA

No abstract available for this article.

No keywords available for this article.

Christ Michael: A Convolution Inequality Concerning Cantor-Lebesgue Measures. Rev. Mat. Iberoamericana 1 (1985), 79-83. doi: 10.4171/RMI/19